January  2017, 37(1): 257-264. doi: 10.3934/dcds.2017010

Global well-posedness for the derivative nonlinear Schrödinger equation in $H^{\frac 12} (\mathbb{R} )$

1. 

School of Mathematical Sciences, Monash University, VIC 3800, Australia

2. 

Center for Applied Mathematics, Tianjin University, Tianjin 300072, China

* Corresponding author: zihua.guo@monash.edu

Received  April 2016 Revised  June 2016 Published  November 2016

Fund Project: The second author is supported by NSFC grant 11571118.

We prove that the derivative nonlinear Schrödinger equation is globally well-posed in $H^{\frac 12} (\mathbb{R} )$ when the mass of initial data is strictly less than 4π.

Citation: Zihua Guo, Yifei Wu. Global well-posedness for the derivative nonlinear Schrödinger equation in $H^{\frac 12} (\mathbb{R} )$. Discrete & Continuous Dynamical Systems - A, 2017, 37 (1) : 257-264. doi: 10.3934/dcds.2017010
References:
[1]

M. Agueh, Sharp Gagliardo-Nirenberg Inequalities and Mass Transport Theory, J.Dyn.Differ.Equ., 18 (2006), 1069-1093. doi: 10.1007/s10884-006-9039-9.

[2]

J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, Global well-posedness result for Schrödinger equations with derivative, SIAM J. Math. Anal., 33 (2001), 649-669. doi: 10.1137/S0036141001384387.

[3]

J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, A refined global well-posedness result for Schrödinger equations with derivatives, SIAM J. Math. Anal., 34 (2002), 64-86. doi: 10.1137/S0036141001394541.

[4]

Z. GuoN. HayashiY. Lin and P. I. Naumkin, Modified scattering operator for the derivative nonlinear Schrodinger equation, SIAM J. Math. Anal., 45 (2013), 3854-3871. doi: 10.1137/12089956X.

[5]

N. Hayashi, The initial value problem for the derivative nonlinear Schrödinger equation in the energy space, Nonl. Anal., 20 (1993), 823-833. doi: 10.1016/0362-546X(93)90071-Y.

[6]

N. Hayashi and T. Ozawa, On the derivative nonlinear Schrödinger equation, Physica D., 55 (1992), 14-36. doi: 10.1016/0167-2789(92)90185-P.

[7]

N. Hayashi and T. Ozawa, Finite energy solution of nonlinear Schr¨odinger equations of derivative type, SIAM J. Math. Anal., 25 (1994), 1488-1503. doi: 10.1137/S0036141093246129.

[8]

D. J. Kaup and A. C. Newell, An exact solution for a derivative nonlinear Schrödinger equation, J. Math. Phys., 17 (1978), 789-801.

[9]

K. KondoK. Kajiwara and K. Matsui, Solution and integrability of a generalized derivative nonlinear Schrödinger equation, J. Phys. Soc. Japan, 66 (1997), 60-66. doi: 10.1143/JPSJ.66.60.

[10]

X. LiuG. Simpson and C. Sulem, Focusing singularity in a derivative nonlinear Schr¨odinger equation, Physica D: Nonlinear Phenomena, 262 (2013), 48-58. doi: 10.1016/j.physd.2013.07.011.

[11]

C. MiaoY. Wu and G. Xu, Global well-posedness for Schr¨odinger equation with derivative in $H^{\frac 12} (\mathbb{R} )$, J. Diff. Equ., 251 (2011), 2164-2195. doi: 10.1016/j.jde.2011.07.004.

[12]

W. MioT. OginoK. Minami and S. Takeda, Modified nonlinear Schrödinger equation for Alfven waves propagating along the magnetic field in cold plasmas, J. Phys. Soc. Japan, 41 (1976), 265-271. doi: 10.1143/JPSJ.41.265.

[13]

E. Mj∅lhus, On the modulational instability of hydromagnetic waves parallel to the magnetic field, J. Plasma Phys., 16 (1976), 321-334.

[14]

T. Ozawa, On the nonlinear Schrödinger equations of derivative type, Indiana Univ. Math. J., 45 (1996), 137-163. doi: 10.1512/iumj.1996.45.1962.

[15]

H. Takaoka, Well-posedness for the one dimensional Schrödinger equation with the derivative nonlinearity, Adv. Diff. Equ., 4 (1990), 561-680.

[16]

H. Takaoka, Global well-posedness for Schrödinger equations with derivative in a nonlinear term and data in low-order Sobolev spaces, Electron. J. Diff. Equ., 42 (2001), 1-23.

[17]

T. Tsuchida and M. Wadati, Complete integrability of derivative nonlinear Schrödinger-type equations, Inverse Problems, 15 (1999), 1363-1373. doi: 10.1088/0266-5611/15/5/317.

[18]

Y. Wu, Global well-posedness of the derivative nonlinear Schrödinger equations in energy space, Analysis & PDE, 6 (2013), 1989-2002. doi: 10.2140/apde.2013.6.1989.

[19]

Y. Wu, Global well-posedness on the derivative nonlinear Schrödinger equation, Analysis & PDE, 8 (2015), 1101-1112. doi: 10.2140/apde.2015.8.1101.

show all references

References:
[1]

M. Agueh, Sharp Gagliardo-Nirenberg Inequalities and Mass Transport Theory, J.Dyn.Differ.Equ., 18 (2006), 1069-1093. doi: 10.1007/s10884-006-9039-9.

[2]

J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, Global well-posedness result for Schrödinger equations with derivative, SIAM J. Math. Anal., 33 (2001), 649-669. doi: 10.1137/S0036141001384387.

[3]

J. CollianderM. KeelG. StaffilaniH. Takaoka and T. Tao, A refined global well-posedness result for Schrödinger equations with derivatives, SIAM J. Math. Anal., 34 (2002), 64-86. doi: 10.1137/S0036141001394541.

[4]

Z. GuoN. HayashiY. Lin and P. I. Naumkin, Modified scattering operator for the derivative nonlinear Schrodinger equation, SIAM J. Math. Anal., 45 (2013), 3854-3871. doi: 10.1137/12089956X.

[5]

N. Hayashi, The initial value problem for the derivative nonlinear Schrödinger equation in the energy space, Nonl. Anal., 20 (1993), 823-833. doi: 10.1016/0362-546X(93)90071-Y.

[6]

N. Hayashi and T. Ozawa, On the derivative nonlinear Schrödinger equation, Physica D., 55 (1992), 14-36. doi: 10.1016/0167-2789(92)90185-P.

[7]

N. Hayashi and T. Ozawa, Finite energy solution of nonlinear Schr¨odinger equations of derivative type, SIAM J. Math. Anal., 25 (1994), 1488-1503. doi: 10.1137/S0036141093246129.

[8]

D. J. Kaup and A. C. Newell, An exact solution for a derivative nonlinear Schrödinger equation, J. Math. Phys., 17 (1978), 789-801.

[9]

K. KondoK. Kajiwara and K. Matsui, Solution and integrability of a generalized derivative nonlinear Schrödinger equation, J. Phys. Soc. Japan, 66 (1997), 60-66. doi: 10.1143/JPSJ.66.60.

[10]

X. LiuG. Simpson and C. Sulem, Focusing singularity in a derivative nonlinear Schr¨odinger equation, Physica D: Nonlinear Phenomena, 262 (2013), 48-58. doi: 10.1016/j.physd.2013.07.011.

[11]

C. MiaoY. Wu and G. Xu, Global well-posedness for Schr¨odinger equation with derivative in $H^{\frac 12} (\mathbb{R} )$, J. Diff. Equ., 251 (2011), 2164-2195. doi: 10.1016/j.jde.2011.07.004.

[12]

W. MioT. OginoK. Minami and S. Takeda, Modified nonlinear Schrödinger equation for Alfven waves propagating along the magnetic field in cold plasmas, J. Phys. Soc. Japan, 41 (1976), 265-271. doi: 10.1143/JPSJ.41.265.

[13]

E. Mj∅lhus, On the modulational instability of hydromagnetic waves parallel to the magnetic field, J. Plasma Phys., 16 (1976), 321-334.

[14]

T. Ozawa, On the nonlinear Schrödinger equations of derivative type, Indiana Univ. Math. J., 45 (1996), 137-163. doi: 10.1512/iumj.1996.45.1962.

[15]

H. Takaoka, Well-posedness for the one dimensional Schrödinger equation with the derivative nonlinearity, Adv. Diff. Equ., 4 (1990), 561-680.

[16]

H. Takaoka, Global well-posedness for Schrödinger equations with derivative in a nonlinear term and data in low-order Sobolev spaces, Electron. J. Diff. Equ., 42 (2001), 1-23.

[17]

T. Tsuchida and M. Wadati, Complete integrability of derivative nonlinear Schrödinger-type equations, Inverse Problems, 15 (1999), 1363-1373. doi: 10.1088/0266-5611/15/5/317.

[18]

Y. Wu, Global well-posedness of the derivative nonlinear Schrödinger equations in energy space, Analysis & PDE, 6 (2013), 1989-2002. doi: 10.2140/apde.2013.6.1989.

[19]

Y. Wu, Global well-posedness on the derivative nonlinear Schrödinger equation, Analysis & PDE, 8 (2015), 1101-1112. doi: 10.2140/apde.2015.8.1101.

[1]

Takafumi Akahori. Low regularity global well-posedness for the nonlinear Schrödinger equation on closed manifolds. Communications on Pure & Applied Analysis, 2010, 9 (2) : 261-280. doi: 10.3934/cpaa.2010.9.261

[2]

Hiroyuki Hirayama. Well-posedness and scattering for a system of quadratic derivative nonlinear Schrödinger equations with low regularity initial data. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1563-1591. doi: 10.3934/cpaa.2014.13.1563

[3]

Takamori Kato. Global well-posedness for the Kawahara equation with low regularity. Communications on Pure & Applied Analysis, 2013, 12 (3) : 1321-1339. doi: 10.3934/cpaa.2013.12.1321

[4]

E. Compaan, N. Tzirakis. Low-regularity global well-posedness for the Klein-Gordon-Schrödinger system on $ \mathbb{R}^+ $. Discrete & Continuous Dynamical Systems - A, 2019, 39 (7) : 3867-3895. doi: 10.3934/dcds.2019156

[5]

Daniela De Silva, Nataša Pavlović, Gigliola Staffilani, Nikolaos Tzirakis. Global well-posedness for a periodic nonlinear Schrödinger equation in 1D and 2D. Discrete & Continuous Dynamical Systems - A, 2007, 19 (1) : 37-65. doi: 10.3934/dcds.2007.19.37

[6]

Daniela De Silva, Nataša Pavlović, Gigliola Staffilani, Nikolaos Tzirakis. Global well-posedness for the $L^2$ critical nonlinear Schrödinger equation in higher dimensions. Communications on Pure & Applied Analysis, 2007, 6 (4) : 1023-1041. doi: 10.3934/cpaa.2007.6.1023

[7]

Hartmut Pecher. Low regularity well-posedness for the 3D Klein - Gordon - Schrödinger system. Communications on Pure & Applied Analysis, 2012, 11 (3) : 1081-1096. doi: 10.3934/cpaa.2012.11.1081

[8]

Chengchun Hao. Well-posedness for one-dimensional derivative nonlinear Schrödinger equations. Communications on Pure & Applied Analysis, 2007, 6 (4) : 997-1021. doi: 10.3934/cpaa.2007.6.997

[9]

Benjamin Dodson. Global well-posedness and scattering for the defocusing, cubic nonlinear Schrödinger equation when $n = 3$ via a linear-nonlinear decomposition. Discrete & Continuous Dynamical Systems - A, 2013, 33 (5) : 1905-1926. doi: 10.3934/dcds.2013.33.1905

[10]

Hiroyuki Hirayama, Mamoru Okamoto. Well-posedness and scattering for fourth order nonlinear Schrödinger type equations at the scaling critical regularity. Communications on Pure & Applied Analysis, 2016, 15 (3) : 831-851. doi: 10.3934/cpaa.2016.15.831

[11]

Changxing Miao, Bo Zhang. Global well-posedness of the Cauchy problem for nonlinear Schrödinger-type equations. Discrete & Continuous Dynamical Systems - A, 2007, 17 (1) : 181-200. doi: 10.3934/dcds.2007.17.181

[12]

Yonggeun Cho, Gyeongha Hwang, Tohru Ozawa. Global well-posedness of critical nonlinear Schrödinger equations below $L^2$. Discrete & Continuous Dynamical Systems - A, 2013, 33 (4) : 1389-1405. doi: 10.3934/dcds.2013.33.1389

[13]

Yuanyuan Ren, Yongsheng Li, Wei Yan. Sharp well-posedness of the Cauchy problem for the fourth order nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2018, 17 (2) : 487-504. doi: 10.3934/cpaa.2018027

[14]

Jun-ichi Segata. Well-posedness and existence of standing waves for the fourth order nonlinear Schrödinger type equation. Discrete & Continuous Dynamical Systems - A, 2010, 27 (3) : 1093-1105. doi: 10.3934/dcds.2010.27.1093

[15]

Massimo Cicognani, Michael Reissig. Well-posedness for degenerate Schrödinger equations. Evolution Equations & Control Theory, 2014, 3 (1) : 15-33. doi: 10.3934/eect.2014.3.15

[16]

Kenji Nakanishi, Hideo Takaoka, Yoshio Tsutsumi. Local well-posedness in low regularity of the MKDV equation with periodic boundary condition. Discrete & Continuous Dynamical Systems - A, 2010, 28 (4) : 1635-1654. doi: 10.3934/dcds.2010.28.1635

[17]

Magdalena Czubak, Nina Pikula. Low regularity well-posedness for the 2D Maxwell-Klein-Gordon equation in the Coulomb gauge. Communications on Pure & Applied Analysis, 2014, 13 (4) : 1669-1683. doi: 10.3934/cpaa.2014.13.1669

[18]

Hyungjin Huh, Bora Moon. Low regularity well-posedness for Gross-Neveu equations. Communications on Pure & Applied Analysis, 2015, 14 (5) : 1903-1913. doi: 10.3934/cpaa.2015.14.1903

[19]

Tarek Saanouni. Global well-posedness of some high-order semilinear wave and Schrödinger type equations with exponential nonlinearity. Communications on Pure & Applied Analysis, 2014, 13 (1) : 273-291. doi: 10.3934/cpaa.2014.13.273

[20]

Ademir Pastor. On three-wave interaction Schrödinger systems with quadratic nonlinearities: Global well-posedness and standing waves. Communications on Pure & Applied Analysis, 2019, 18 (5) : 2217-2242. doi: 10.3934/cpaa.2019100

2017 Impact Factor: 1.179

Metrics

  • PDF downloads (19)
  • HTML views (8)
  • Cited by (1)

Other articles
by authors

[Back to Top]